×

Found 217 Documents (Results 1–100)

A probabilistic approach to classical solutions of the master equation for large population equilibria. (English) Zbl 1520.91003

Memoirs of the American Mathematical Society 1379. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-5375-6/pbk; 978-1-4704-7279-5/ebook). v, 123 p. (2022).
PDFBibTeX XMLCite
Full Text: DOI arXiv

McKean Feynman-Kac probabilistic representations of non-linear partial differential equations. (English) Zbl 1499.60189

Ugolini, Stefania (ed.) et al., Geometry and invariance in stochastic dynamics. Selected papers based on the presentations at the the conference on random transformations and invariance in stochastic dynamics, Verona, Italy, March 25–29, 2019. Cham: Springer. Springer Proc. Math. Stat. 378, 187-212 (2021).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software